# SDR MASA2009122800126

- Difficulty date: December 28, 2009
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 29,805 hours, 23,021 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 5 DEG 8 SELECTED.  WILL FERRY TO PHX FOR REPAIRS; R2 RT BPSU & C/W EO.
